×

Found 4,632 Documents (Results 1–100)

100
MathJax

Solvability of two-dimensional integral equations with monotone nonlinearity. (English. Russian original) Zbl 1473.45009

J. Math. Sci., New York 257, No. 5, 720-731 (2021); translation from Probl. Mat. Anal. 111, 151-160 (2021).
MSC:  45G10 45L05
PDF BibTeX XML Cite
Full Text: DOI

Solution bounds for overdetermined slae with inexact right-hand side. (English. Russian original) Zbl 1470.15004

Cybern. Syst. Anal. 57, No. 2, 252-263 (2021); translation from Kibern. Sist. Anal. 57, No. 2, 96-109 (2021).
MSC:  15A06 65F05 65F20
PDF BibTeX XML Cite
Full Text: DOI

Vector Lyapunov functions, complete sets of guiding functions, and the existence of Poisson bounded solutions. (English. Russian original) Zbl 1481.34045

Russ. Math. 65, No. 2, 15-21 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 2, 19-26 (2021).
MSC:  34C11
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software